# SDR 07FDEA03056

- Difficulty date: August 22, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143N3691
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF FUSELAGE HAS A DIVOT IN SKIN AT BS 726, APPROXIMATELY 5" ABOVE STRINGER 23L. MEASURED AND EVALUATED DAMAGE IAW SRM 53-00-01, FIGURE 101, DETAIL 2 AND SRM 53-00-  01, FIGURE 201, SECTION 1, PARA 2.C. L = 1.0", W = .700", D = .013".  OUT OF LIMITS IAW SRM 53-  30-01, FIGURE 1, SHEETS 3 AND 4.  ACCOMPLISHED REPAIR IAW EA F-5310-110755, DATED 7/30/07.  NO FOLLOW UP ACTION IS REQUIRED.
